Warped compact foliations

Volume 94 / 2008

Szymon M. Walczak Annales Polonici Mathematici 94 (2008), 231-243 MSC: 57R30, 53C12, 54A20. DOI: 10.4064/ap94-3-3

Abstract

The notion of the Hausdorffized leaf space $\widetilde{\mathcal{L}}$ of a foliation is introduced. A sufficient condition for warped compact foliations to converge to $\widetilde{\mathcal{L}}$ is given. Moreover, a necessary condition for warped compact Hausdorff foliations to converge to $\widetilde{\mathcal{L}}$ is shown. Finally, some examples are examined.

Authors

  • Szymon M. WalczakFaculty of Mathematics and Computer Science
    University of /Lódź
    Banacha 22
    90-238 /Lódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image